American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Michael Krivelevich, Choongbum Lee and Benny Sudakov. Robust Hamiltonicity of Dirac graphs. Trans. Amer. Math. Soc. 366 (2014) 3095-3130.
Abstract, references, and article information   
View Article: PDF

[2] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information   
View Article: PDF

[3] Eric Babson, Christopher Hoffman and Matthew Kahle. The fundamental group of random $2$-complexes. J. Amer. Math. Soc. 24 (2011) 1-28. MR 2726597.
Abstract, references, and article information   
View Article: PDF

[4] Joel Friedman. A proof of Alon's second eigenvalue conjecture and related problems. Memoirs of the AMS 195 (2008) MR 2437174.
Book volume table of contents   

[5] Andrew Beveridge, Tom Bohman, Alan Frieze and Oleg Pikhurko. Product rule wins a competitive game. Proc. Amer. Math. Soc. 135 (2007) 3061-3071. MR 2322735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[7] Ehud Friedgut, Vojtech Rödl, Andrzej Ruciński and Prasad Tetali. A sharp threshold for random graphs with a monochromatic triangle in every edge coloring. Memoirs of the AMS 179 (2006) MR 2183532.
Book volume table of contents   

[8] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory A. Freiman and Boris L. Granovsky. Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws. Trans. Amer. Math. Soc. 357 (2005) 2483-2507. MR 2140447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dimitris Achlioptas and Yuval Peres. The threshold for random $k$-SAT is $2^k\log 2-O(k)$. J. Amer. Math. Soc. 17 (2004) 947-973. MR 2083472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David J. Aldous. A stochastic complex network model. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 152-161. MR 2029476.
Abstract, references, and article information   
View Article: PDF

[12] Robin Hirsch and Ian Hodkinson. Strongly representable atom structures of relation algebras. Proc. Amer. Math. Soc. 130 (2002) 1819-1831. MR 1887031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[15] Ehud Friedgut and appendix by Jean Bourgain. Sharp thresholds of graph properties, and the $k$-sat problem. J. Amer. Math. Soc. 12 (1999) 1017-1054. MR 1678031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John T. Baldwin and Saharon Shelah. Randomness and semigenericity. Trans. Amer. Math. Soc. 349 (1997) 1359-1376. MR 1407480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ehud Friedgut and Gil Kalai. Every monotone graph property has a sharp threshold. Proc. Amer. Math. Soc. 124 (1996) 2993-3002. MR 1371123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vojtěch Rödl and Andrzej Ruciński. Threshold functions for Ramsey properties . J. Amer. Math. Soc. 8 (1995) 917-942. MR 1276825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tomasz Łuczak, Boris Pittel and John C. Wierman. The structure of a random graph at the point of the phase transition . Trans. Amer. Math. Soc. 341 (1994) 721-748. MR 1138950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Svante Janson. Orthogonal decompositions and functional limit theorems for random graph statistics. Memoirs of the AMS 111 (1994) MR 1219708.
Book volume table of contents   

[21] F. R. K. Chung and R. L. Graham. Quasi-random set systems . J. Amer. Math. Soc. 4 (1991) 151-196. MR 1077279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tomasz Łuczak and Joel Spencer. When does the zero-one law hold? . J. Amer. Math. Soc. 4 (1991) 451-468. MR 1102581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. Pittel. A random graph with a subcritical number of edges . Trans. Amer. Math. Soc. 309 (1988) 51-75. MR 957061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. A. Bender and N. C. Wormald. Random trees in random graphs . Proc. Amer. Math. Soc. 103 (1988) 314-320. MR 938689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Saharon Shelah and Joel Spencer. Zero-one laws for sparse random graphs . J. Amer. Math. Soc. 1 (1988) 97-115. MR 924703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. H. Fremlin and M. Talagrand. Subgraphs of random graphs . Trans. Amer. Math. Soc. 291 (1985) 551-582. MR 800252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Béla Bollobás. The evolution of random graphs . Trans. Amer. Math. Soc. 286 (1984) 257-274. MR 756039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1